RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1993, Volume 29, Number 11, Pages 1984–1995 (Mi de8240)  

Partial Differential Equations

On the multiplicative power asymptotics of solutions of wave equations

I. V. Kremleva, B. Yu. Sternin, V. E. Shatalov

Lomonosov Moscow State University

Full text: PDF file (1422 kB)

English version:
Differential Equations, 1993, 29:11, 1722–1732

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 15.03.1993

Citation: I. V. Kremleva, B. Yu. Sternin, V. E. Shatalov, “On the multiplicative power asymptotics of solutions of wave equations”, Differ. Uravn., 29:11 (1993), 1984–1995; Differ. Equ., 29:11 (1993), 1722–1732

Citation in format AMSBIB
\Bibitem{KreSteSha93}
\by I.~V.~Kremleva, B.~Yu.~Sternin, V.~E.~Shatalov
\paper On the multiplicative power asymptotics of solutions of wave equations
\jour Differ. Uravn.
\yr 1993
\vol 29
\issue 11
\pages 1984--1995
\mathnet{http://mi.mathnet.ru/de8240}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1279052}
\transl
\jour Differ. Equ.
\yr 1993
\vol 29
\issue 11
\pages 1722--1732


Linking options:
  • http://mi.mathnet.ru/eng/de8240
  • http://mi.mathnet.ru/eng/de/v29/i11/p1984

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018